Coming off the pills

H

Helen646

Member
Joined
Sep 1, 2018
Messages
9
Could anyone share their experiences of coming off antidepressants? I am almost off after a gradual reduction over the last 9 months. It would really help me to know of others’ experiences as I don’t know anyone who has been in this position.
Many thanks
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,502
Location
Fort Lauderdale, Florida, USA
If you have any trouble, go back on the meds and reduce again at one tenth per every three months. That is recommended by Dr. Peter Breggin in his books.
 
J

Jojo1

Member
Joined
Jul 7, 2018
Messages
15
Hello. I have weaned off lithium and antidepressants before. It wasn't easy, there were a lot of side effects, for example I developed Irlen syndrome afterward (a problem with the brain processing light). I still have it, but not as bad as before. The good thing is overall I feel better, because the medication was making me not act like myself.
 
F

Fancyharm

Well-known member
Joined
Sep 7, 2018
Messages
298
Location
West Midlands
Jojo, well done. It's difficult coming off the pills and it was rubbish for you not feeling yourself when you were on the pills. You were in a difficult situation but you pushed forward.
 

Similar threads


Top